F. Salem, S. Gao, and A. G. Lauder, Factoring polynomials via polytopes, pp.4-11, 2004.

D. N. Bernstein, The number of roots of a system of equations, Funkcional. Anal. i Prilo?en, vol.9, pp.1-4, 1975.

A. Bostan, G. Lecerf, B. Salvy, ´. E. Schost, and B. Wiebelt, Complexity issues in bivariate polynomial factorization, pp.42-49, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00186759

G. Chèze, Absolute polynomial factorization in two variables and the knapsack problem, pp.87-94, 2004.

G. Chèze and A. Galligo, Four lectures on polynomial absolute factorization, Solving polynomial equations, vol.14, pp.339-392, 2005.

, From an approximate to an exact absolute polynomial factorization, J. Symbolic Comput, vol.41, pp.682-696, 2006.

G. Chèze and G. Lecerf, Lifting and recombination techniques for absolute factorization, J. Complexity, vol.23, pp.380-420, 2007.

D. A. Cox, The homogeneous coordinate ring of a toric variety, J. Algebraic Geom, vol.4, pp.17-50, 1995.

I. Z. Emiris, On the complexity of sparse elimination, J. Complexity, vol.12, pp.134-166, 1996.

W. Fulton, The William H. Roever Lectures in Geometry, vol.131, 1993.

S. Gao, Absolute irreducibility of polynomials via Newton polytopes, J. Algebra, vol.237, pp.501-520, 2001.

, Factoring multivariate polynomials via partial differential equations, Math. Comp, vol.72, pp.801-822, 2003.

I. M. Gel-?-fand, M. M. Kapranov, and A. V. Zelevinsky, Discriminants, resultants, and multidimensional determinants, Mathematics: Theory & Applications, 1994.

P. Griffiths and J. Harris, Principles of algebraic geometry, Pure and Applied Mathematics, 1978.

A. , Hovanski? ?, Newton polyhedra and the Euler-Jacobi formula, Uspekhi Mat, Nauk, vol.33, pp.237-238, 1978.

G. Lecerf, Improved dense multivariate polynomial factorization algorithms, J. Symbolic Comput, vol.42, pp.477-494, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00186740

I. Newton, Curves, Lexicon Technicum, vol.2, 1710.

A. M. Ostrowski, On multiplication and factorization of polynomials. I. Lexicographic orderings and extreme aggregates of terms, Aequationes Math, vol.13, pp.201-228, 1975.

W. Ruppert, Reduzibilität ebener Kurven, J. Reine Angew. Math, vol.369, pp.167-191, 1986.

D. Rupprecht, Semi-numerical absolute factorization of polynomials with integer coefficients, J. Symbolic Comput, vol.37, pp.557-574, 2004.

T. Sasaki, M. Suzuki, M. Kolá?, and M. Sasaki, Approximate factorization of multivariate polynomials and absolute irreducibility testing, Japan J. Indust. Appl. Math, vol.8, pp.357-375, 1991.

A. J. Sommese, J. Verschelde, and C. W. Wampler, Numerical decomposition of the solution sets of polynomial systems into irreducible components, SIAM J. Numer. Anal, vol.38, pp.2022-2046, 2001.

, Numerical factorization of multivariate complex polynomials, Theoret, Comput. Sci, vol.315, pp.651-669, 2004.

J. Zur-gathen and E. Kaltofen, Factoring sparse multivariate polynomials, Special issue: Twenty-fourth annual symposium on the foundations of computer science, vol.31, pp.265-287, 1983.

M. Weimann, An interpolation theorem in toric varieties, submitted, 2007.

J. A. Wood, A simple criterion for local hypersurfaces to be algebraic, Duke Math. J, vol.51, pp.235-237, 1984.